Spline-wavelet solution of singularly perturbed boundary problem

Desanka Radunović

Matematički Vesnik (2007)

  • Volume: 59, Issue: 228, page 31-46
  • ISSN: 0025-5165

How to cite

top

Desanka Radunović. "Spline-wavelet solution of singularly perturbed boundary problem." Matematički Vesnik 59.228 (2007): 31-46. <http://eudml.org/doc/258331>.

@article{DesankaRadunović2007,
author = {Desanka Radunović},
journal = {Matematički Vesnik},
keywords = {boundary layer; spline wavelets; collocation; singular perturbations; numerical examples},
language = {eng},
number = {228},
pages = {31-46},
publisher = {Društvo matematičara Srbije},
title = {Spline-wavelet solution of singularly perturbed boundary problem},
url = {http://eudml.org/doc/258331},
volume = {59},
year = {2007},
}

TY - JOUR
AU - Desanka Radunović
TI - Spline-wavelet solution of singularly perturbed boundary problem
JO - Matematički Vesnik
PY - 2007
PB - Društvo matematičara Srbije
VL - 59
IS - 228
SP - 31
EP - 46
LA - eng
KW - boundary layer; spline wavelets; collocation; singular perturbations; numerical examples
UR - http://eudml.org/doc/258331
ER -

NotesEmbed ?

top

You must be logged in to post comments.